Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

I feel fluttering at the botton of my stomach but I have a IUD

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
Question
i feel fluttering at the botton of my stomach but i have the IUD
Posted Mon, 23 Apr 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Radhika 2 hours later
Hi,

Thanks for the query.

I have seen your picture. I believe the more information a person gives the better is the doctor's reply, please do not mind in answering the following:

1. When was your last menstrual period?
2. Do you have pain in the abdomen, nausea, any bleeding?
3. Do you suffer from acidity, gastric problems?
4. Any other medical illness, medications?

Fluttering sensation in abdomen could be most probably due to nervousness, anxiety, gastric problems and early pregnancy. If your periods are regular then it is doubtful that you are pregnant. But in case it is not then you will need to do a urine pregnancy test.

Various times even while using an IUD (intrauterine device) there is chances of pregnancy. It is better to get it examined by a Gynecologist to see if the IUD is in place.

Also your abdomen looks slightly bloated; it could be due to gas too. Bloating will be present leading to fluttering sensation too. You will need a thorough examination and if needed a ultrasound too.

Hope I have answered your query. If you have no further follow up, please accept my answer.

Regards.


Above answer was peer-reviewed by
 
Follow-up: I feel fluttering at the botton of my stomach but I have a IUD 21 hours later
i get my periods twice a month but my last period was new years eve i have cramping and at some point i did feel sick put that picture was when i was pregnant my bf put it up and i dont know why
 
 
Answered by Dr. Radhika 5 hours later
Hi,

Thanks for the additional details.

If your last period was on Dec 31st, then it is nearly 1 month and 20 days since you had your periods. You will need to do your urine pregnancy test now as there are possibilities of you getting pregnant with intrauterine devices too.

Nausea and cramping may probably be due to this too.

Hope I have answered your query. If you have no further follow up, please accept my answer.

Regards
Above answer was peer-reviewed by
 
Follow-up: I feel fluttering at the botton of my stomach but I have a IUD 37 hours later
i am on my period now but its light and im still having fluttering and everytime i put a tampon in it hurts around my stomach . what are the chances of getting pregnant with the implant x
if i am pregnant would the implant harm the baby
 
 
Answered by Dr. Radhika 11 hours later
Hi,

Thanks for the query.

You are on your periods now and you still have the fluttering sensation. If you have got your periods now it is doubtful that you are pregnant.

You can still do a physical examination once and probably a ultrasound to detect the cause for this fluttering.

The chances of getting pregnant with an implant are 1 in every 1000 women. When such a condition happens the fetus might be implanted in the Fallopian tubes (ectopic pregnancy) or there might be chances of miscarriage. If detected early the IUD can be removed.

Do not take stress; anxiety can also cause such fluttering.
But it is indeed better to get it examined by a gynecologist once to see if the IUD is in place or not.

Hope I have answered your query. If you have no further follow up, please accept my answer.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor